Advanced Search
MyIDEAS: Login

Non-linear unit root testing in the presence of heavy-tailed innovation processes

Contents:

Author Info

  • Steve Cook

    ()
    (Swansea University)

Registered author(s):

    Abstract

    The literature concerning the impact of heavy-tailed innovations upon unit root tests is extended via analysis of the finite-sample distribution and size of the non-linear unit of Kapetanios et al. (2003) in the presence of alternative finite and infinite variance innovation processes. Simulation results obtained show the test to exhibit a degree of oversizing far in excess of that previously noted for the linear Dickey-Fuller (1979) test.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.accessecon.com/pubs/EB/2008/Volume3/EB-08C20043A.pdf
    Download Restriction: no

    Bibliographic Info

    Article provided by AccessEcon in its journal Economics Bulletin.

    Volume (Year): 3 (2008)
    Issue (Month): 38 ()
    Pages: 1-10

    as in new window
    Handle: RePEc:ebl:ecbull:eb-08c20043

    Contact details of provider:

    Related research

    Keywords: heavy-tailed distributions;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Liew, Venus Khim-sen & Baharumshah, Ahmad Zubaidi & Chong, Terence Tai-leung, 2004. "Are Asian real exchange rates stationary?," Economics Letters, Elsevier, vol. 83(3), pages 313-316, June.
    2. Kapetanios, George & Shin, Yongcheol & Snell, Andy, 2003. "Testing for a unit root in the nonlinear STAR framework," Journal of Econometrics, Elsevier, vol. 112(2), pages 359-379, February.
    3. Deo, Rohit S., 2000. "On estimation and testing goodness of fit for m-dependent stable sequences," Journal of Econometrics, Elsevier, vol. 99(2), pages 349-372, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-08c20043. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.